Twitches On The Cheeks And Lips When Talking Long / Long?
I am a man aged 20 years, I have a twitch that really bothered my social activities, which became my mind everyday, the twitch appears when I smile for more than 10 seconds, the twitch gets louder if I feel depressed, anxious, embarrassed. I am currently taking medicine propanolol 40mg / day. what should I do to get rid of this twitch. And I am also a sufferer of epilepsy who are taking OAE kutoin and lapibal medicine. Is there any relation between this drug and my twitch? thanks.
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Complaints that you experience can be:
1. Myoclonus type epilepsy.
2. Tic facial is the emergence of unconscious and repetitive movements without pain on the face. Caused by facial nerve disorders, the nerves which one of its functions is to regulate the movement of facial muscles.
There have been no reported side effects from the drugs you consume can trigger involuntary movements like you experience. You should consult again with your neurologist. So that further inspection can be done. The doctor will do an EEG and EMG examination if needed. Henceforth the doctor will provide treatment according to the cause.
In the meantime, try to rest your facial muscles, by reducing talking and chewing. You can also apply warm compresses to the moving muscles of the face. You should not ignore this condition, for that reason, seek medical help immediately.
Thus hopefully useful.